# SDR UIEA2018081301684

- Difficulty date: August 13, 2018
- Submitted: August 14, 2018
- Operation: Air carrier
- Aircraft: N1709A
- Make and model: Boeing 767375
- Aircraft serial: 24086
- Aircraft time: 90,950 hours, 20,953 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Not Reported
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN TANK IN FLIGHT FUEL IMBALANCE OF 1200LBS (LEFT LOW/RIGHT HIGH). BITE TEST OF M-121 FUEL QTY PROCESSOR SHOWS NO FAULTS FUEL CONFIG LIGHT DID NOT ILLUMINATE AND NO ASSOCIATED EICAS MSG IN VIEW SUSPECT 1200LB APU FUEL BURN DUE TO 4 PLUS HOUR DELAY INBD. NOTE LT ENG FUEL FLOW DEFERRED.
